# SDR MASA2010012700088

- Difficulty date: January 27, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N37218
- Make and model: Cndair CL6002B19
- Aircraft serial: 7218
- Aircraft time: 28,445 hours, 21,684 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Malfunctioned
- Location: Cockpit Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR OPENED DURING TAKEOFF ROLL.  REMOVED AND REPLACED DOOR LOCK.
